On the solvability of physically nonlinear problems of Thermoelasticity
Abstract
We study the problem of existence and uniqueness of generalized solutions of nonlinear vector boundary-value problems arising in the physically nonlinear theory of thermoelasticity. We prove the convergence of iteration processes in the space W 1 2.Downloads
Published
25.07.1996
Issue
Section
Research articles
How to Cite
Komarov, G. N., and M. M. Oshkhunov. “On the Solvability of Physically Nonlinear Problems of Thermoelasticity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 7, July 1996, pp. 949-53, https://umj.imath.kiev.ua/index.php/umj/article/view/5267.